# SDR DALA2025111108259

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,518 hours, 45,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP BETWEEN ROWS 24 TO 29.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY AT B5-231 PER B717 AMM 33-51. CHECKS GOOD. (7957044)
